# SDR UALA2010072702711

- Difficulty date: July 27, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 59,351 hours, 21,925 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ACRID OIL SMELL IN CABIN, FLT DIVERTED.  FERRIED IN FOR APU CHANGE OIL SMELL IN CABIN AND PACK BURNOUTS.  WILL REPLACE APU AND ACCOMPLISH LM ITEMS.  REPLACED APU IAW MM.
